Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 420719, 5 pages
http://dx.doi.org/10.1155/2014/420719
Research Article

Research on Optimal Control for the Vehicle Suspension Based on the Simulated Annealing Algorithm

1Department of Automotive Engineering, Changshu Institute of Technology, Changshu 215500, China
2School of Automotive and Traffic Engineering, Jiangsu University, Zhenjiang 212013, China

Received 17 February 2014; Accepted 1 March 2014; Published 3 April 2014

Academic Editor: Hamid R. Karimi

Copyright © 2014 Jie Meng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jie Meng, Qingzhang Chen, and Ren He, “Research on Optimal Control for the Vehicle Suspension Based on the Simulated Annealing Algorithm,” Journal of Applied Mathematics, vol. 2014, Article ID 420719, 5 pages, 2014. https://doi.org/10.1155/2014/420719.